Antimaximum Principle for Elliptic Problems with Weight
MetadataShow full metadata
This paper is concerned with the antimaximum principle for the linear problem with weight -Δu = λm(x)u + h(x) under Dirichlet or Neumann boundary conditions. We investigate the following three questions: Where exactly can this principle hold? If it holds, does it hold uniformly or not? If it holds uniformly, what is the exact interval of uniformity? We will in particular obtain a variational characterization of this interval of uniformity.
CitationGodoy, T., Gossez, J.-P., & Paczka, S. (1999). Antimaximum principle for elliptic problems with weight. Electronic Journal of Differential Equations, 1999(22), pp. 1-15.
This work is licensed under a Creative Commons Attribution 4.0 International License.